Radical subgroups of the finite exceptional groups of Lie type E6

Jianbei An, Heiko Dietrich, Shih-Chang Huang

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)387-429
Number of pages43
JournalJournal of Algebra
Volume409
Issue number1
DOIs
Publication statusPublished - 2014

Cite this

An, Jianbei ; Dietrich, Heiko ; Huang, Shih-Chang. / Radical subgroups of the finite exceptional groups of Lie type E6. In: Journal of Algebra. 2014 ; Vol. 409, No. 1. pp. 387-429.
@article{9f70276dc6dc42fcbea61868640734bf,
title = "Radical subgroups of the finite exceptional groups of Lie type E6",
author = "Jianbei An and Heiko Dietrich and Shih-Chang Huang",
year = "2014",
doi = "10.1016/j.jalgebra.2014.03.030",
language = "English",
volume = "409",
pages = "387--429",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Elsevier",
number = "1",

}

Radical subgroups of the finite exceptional groups of Lie type E6. / An, Jianbei; Dietrich, Heiko; Huang, Shih-Chang.

In: Journal of Algebra, Vol. 409, No. 1, 2014, p. 387-429.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Radical subgroups of the finite exceptional groups of Lie type E6

AU - An, Jianbei

AU - Dietrich, Heiko

AU - Huang, Shih-Chang

PY - 2014

Y1 - 2014

U2 - 10.1016/j.jalgebra.2014.03.030

DO - 10.1016/j.jalgebra.2014.03.030

M3 - Article

VL - 409

SP - 387

EP - 429

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -